# SDR CAL950438

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L2 Door
- Part time: 63,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - A 1 INCH CRACK WAS FOUND IN THE AFT LOWER CORNER OF THE L-2 DOOR FRAME.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW ECRA 5210-01224.  (X)
